Medical Questions > Conditions and Diseases > Tuberculosis Forum

AKT 4 side effects

Rolling Eyes Can AKT 4 medication for lymph node tb treatment have side effect of A fever upo 100 F? Also abdominal pain?
Did you find this post helpful?
|

User Profile
replied February 15th, 2013
(online)
Hi, and thanks for your query on eHealth forum!

Antibuercular medications can cause abdominal pain because of acidity and because of liver toxicity resulting in a hepatitis like condition. Please consult your doctor immediately to rule out these possibilities. You need to eat right, and frequently and take antacids while your are on AKT.

Persistent fever despite the treatment can be due to drug resistance or due to bacterial or viral fever superimposed on TB. It can also be due to live toxicity and anemia. Since a confirmed diagnosis cannot be given on net please consult your doctor regarding this. Hope this helps. Take care!



|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Tuberculosis , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.